Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Raleigh, NC

August 2, 20125 counties in North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 2, 2012, 8:59 AM EDT for 5 counties in North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 8:59 AM EDT (12:59 UTC)
Expired
Aug 2, 2012, 10:00 AM EDT
In force
61 min
Issued by
NWS Raleigh, NC

Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC, Lee County, NC, Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 66 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WWUS82 KRAH 021259
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
859 AM EDT THU AUG 2 2012

NCZ075>077-086-088-021400-
CUMBERLAND-HARNETT-HOKE-LEE-MOORE-
859 AM EDT THU AUG 2 2012

...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS HARNETT...MOORE...
LEE...CUMBERLAND AND HOKE COUNTIES THROUGH 1000 AM EDT...

AT 857 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
WITH SMALL HAIL FROM CARTHAGE TO PINEVIEW...MOVING EAST AT 15 
MPH.

SOME LOCATIONS IMPACTED 
INCLUDE...OLIVIA...PINEVIEW...TIMBERLAKE...ANDERSON CREEK...FORT 
BRAGG

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3495 7903 3493 7906 3499 7926 3512 7952
      3551 7955 3552 7936 3555 7930 3553 7928
      3557 7924 3556 7920 3563 7912 3553 7897
      3558 7892 3551 7868 3534 7853 3520 7865
      3503 7866 3490 7870 3488 7893
TIME...MOT...LOC 1257Z 279DEG 15KT 3533 7922

$$

MWS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 7:40 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 2, 7:40 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
740 AM EDT THU AUG 2 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE STATE
THIS MORNING. WEAK HIGH PRESSURE ALOFT WILL THEN BUILD OVER THE
REGION THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 258 AM THURSDAY...

A WEAK UPPER LEVEL PV ANOMALY LOCATED AT THE BASE OF THE EASTERN US
TROUGH WILL PROGRESS SOUTHEASTWARD...TRAVERSING THE FORECAST AREA
BY 18Z. UNTIL THE PASSAGE THIS UPPER TROPOSPHERIC  DISTURBANCE...
THERE WILL BE A THREAT OF THUNDER ACROSS CENTRAL NC WITH A
MODERATELY UNSTABLE (MLCAPE 1000 TO 1500)AND SEASONABLY MOIST (PWATS
1.4-1.5")AIRMASS IN PLACE. AND WHILE THE DEEP LAYER SHEAR IS
WEAK...0-1KM SHEAR OF 15 KTS PER SPC MESOANALYSIS PAGE WILL SUPPORT
AN ISOLATED SEVERE THREAT.

SUBSIDENCE IN THE WAKE OF THE EXITING DISTURBANCE AND INCREASING
HEIGHTS ALOFT WILL RULE THE SECOND HALF OF THE DAY. IN FACT MODELS
SUGGEST THAT WESTERN AND POSSIBLY CENTRAL PORTIONS OF THE PIEDMONT
COULD SEE AFTERNOON DEWPOINTS MIX OUT INTO THE LOWER TO MID 60S.
FEELING IS THAT ANY STORMS THAT DEVELOP THIS AFTERNOON WILL BE
CONFINED TO THE SANDHILLS/COASTAL PLAIN AREAS...ALONG THE HIGHER
SFC THETA-E MOIST TONGUE WHERE DEWPOINTS SHOULD REMAIN IN THE LOWER
70S...WHERE AFTERNOON HIGHS OF 90 TO 93 WILL RESULT IN MODERATE
INSTABILITY. WILL KEEP A SLIGHT CHANCE POPS FOR AREAS EAST OF US 1
WITH ANY STORMS QUICKLY DISSIPATE WITH LOSS OF DAYTIME HEATING.
SEASONABLE OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
AS OF 258 AM THURSDAY...

A TYPICAL SUMMER-TIME SET-UP FOR THE SOUTHEAST US...WITH SUBTROPICAL
HIGH OVER THE WESTERN ATLANTIC KEEPING A WARM AND HUMID SOUTHERLY
FLOW OVER THE REGION. 1000 TO 850 MILLIBAR THICKNESSES IN LINE
WITH CLIMATOLOGY AND TEMPERATURES WILL FOLLOW SUIT.

AS FAR AS RAIN/CONVECTION CHANCES....UPPER LEVEL RIDGE OVER TEXAS
REALLY GETS TRAMPLED DOWN OVER THE NEXT 24 TO 36 HOURS...WHICH COULD
SET THE STAGE FOR SOME VORT DISTURBANCES OR MCS ACTIVITY TO PROGRESS
EASTWARD AND MAKE A RUN FOR THE AREA FRIDAY AFTERNOON AND NIGHT.
CONFIDENCE IS AWFULLY LOW WITH THE DEPICTION/TIMING OF ANY SUCH
FEATURE AT THIS TIME. OTHERWISE...DIFFERENTIAL HEATING IN THE HIGHER
TERRAIN COMBINED WITH A WEAK UPSLOPE COMPONENT WILL FAVOR BEST CHANCE
POPS IN THE NC MTNS...FOOTHILLS...AND QUITE POSSIBLY THE FAR WESTERN
PIEDMONT WITH ONLY ISOLATED/SLIGHT CHANCE ELSEWHERE.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 300 AM THURSDAY...

CENTRAL NC WILL REMAIN ON THE WESTERN PERIPHERY OF A WESTERN
ATLANTIC RIDGE ALOFT IN A REGION OF WEAKNESS AND LOWER HEIGHTS EAST
OF AN AMPLIFYING ROCKY MOUNTAIN RIDGE THROUGH THE EXTENDED RANGE. AN
IMPRESSIVE WAVE IN THE UPPER FLOW ASSOCIATED WITH A 90+ KT JET NEAR
BRITISH COLUMBIA THIS MORNING WILL REACH THE UPPER MIDWEST AT THE
BEGINNING OF THE EXTENDED RANGE AND THEN NEW ENGLAND BY TUESDAY.
THIS WAVE WILL WEAKEN DURING THE PERIOD BUT WILL WORK TO CREATE SOME
LOW AMPLITUDE TROUGHING OVER THE OHIO VALLEY AND THE MID ATLANTIC
DURING THE FIRST HALF OF THE WORK WEEK. AT THE SURFACE A BERMUDA
HIGH PRESSURE SYSTEM WILL REMAIN CENTERED OFFSHORE DURING THE
EXTENDED RANGE. A COLD FRONT DROPS ACROSS THE OHIO VALLEY ON SUNDAY
AND THEN STALLS OR SLOWLY DRIFTS EAST AS IT STRETCHES FROM NORTHEAST
TO SOUTHWEST ACROSS VIRGINA AND NORTH CAROLINA ON MONDAY THROUGH
WEDNESDAY.

WITH A GENERAL SOUTH TO SOUTHEASTERLY LOW-LEVEL FLOW ACROSS THE
CAROLINAS DURING THE PERIOD...THE AIR MASS WILL REMAIN RATHER MOIST
WITH PW VALUES ABOVE NORMAL. THIS WILL PROMOTE A FAIR AMOUNT OF
CLOUD COVER INCLUDING PERIODS OF MORNING STRATUS AND FOG.
PRECIPITATION CHANCES SHOULD BE SOMEWHAT LIMITED ON SATURDAY IN A
NARROW CORRIDOR OF SHORT WAVE RIDGING. THE THREAT OF MAINLY
AFTERNOON AND EVENING CONVECTION INCREASES ON SUNDAY AS A
DISTURBANCE AHEAD OF THE PRIMARY SHORTWAVE IN THE NORTHERN STREAM
AND A SHALLOW WESTWARD PROPAGATING DISTURBANCE ROTATES AROUND THE
BERMUDA RIDGE AND MOVES ONSHORE ACROSS THE GA/SC/NC COAST. THE
GREATEST CHANCE OF CONVECTION ARRIVES ON MONDAY AND TUESDAY AS THE
NORTHERN STREAM WAVE AND THE ASSOCIATED COLD FRONT DRIFT SOUTHEAST
ACROSS CENTRAL NC ALONG WITH PW VALUES ABOVE 2 INCHES. THE MAIN
TROUGH AXIS IS THEN PROGGED TO SHIFT TO NEAR THE COAST ON WEDNESDAY
WHICH SHOULD FOCUS THE GREATEST PRECIPITATION CHANCES IN THE EAST.

MAX AND MIN TEMPERATURES SHOULD RANGE CLOSE TO NORMAL WITH LOWS IN
THE UPPER 60S TO LOWER 70S... AND HIGHS IN THE UPPER 80S TO LOWER
90S EACH DAY. -BLAES

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
AS OF 740 AM THURSDAY...

24 HOUR TAF PERIOD:

AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST THROUGH THE AREA THIS
MORNING...AND WILL SUPPORT ISOLATED SHOWERS AND THUNDER FROM KRDU
EASTWARD THROUGH 15Z THIS MORNING. ANY MVFR FOG WILL QUICKLY
LIFT AND DISPERSE.

STRONG DAYTIME HEATING WILL SUPPORT AN ISOLATED TO SLIGHT CHANCE
AFTERNOON/EVENING SHOWERS AND STORMS...MAINLY ACROSS EASTERN
EASTERN/SOUTHEASTERN HALF OF CENTRAL NC ON THURSDAY...INVOF OF KFAY
AND KRWI. DUE TO THE EXPECTED ISOLATED COVERAGE...WILL NOT INCLUDE
ANY MENTION OF THUNDER/SHOWERS IN TAFS. BASED ON
PERSISTENCE...PREDOMINATELY MVFR VISIBILITY RESTRICTIONS IN FOG WILL
BE POSSIBLE AGAIN TONIGHT...WITH POSSIBLY IFR RESTRICTIONS AT KRWI.

OUTLOOK:
AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE
POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF
STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...CBL
LONG TERM...BLAES
AVIATION...CBL
Hazardous weather outlook, Aug 2, 4:42 AM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
442 AM EDT THU AUG 2 2012

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
442 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 2, 3:36 AM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
336 AM EDT THU AUG 2 2012

NCZ021-022-038-039-020830-
DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
336 AM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHEAST DAVIDSON...
SOUTHWESTERN GUILFORD...NORTHWESTERN RANDOLPH AND EXTREME
SOUTHEASTERN FORSYTH COUNTIES THROUGH 430 AM EDT...

AT 335 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HIGH POINT...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY
THIS STORM INCLUDE...THOMASVILLE...HIGH POINT...JAMESTOWN...ARCHDALE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 37 AND 219.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 102 AND 128.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN BRANCHES AND BLOWING AROUND LIGHT OUTDOOR
OBJECTS.
&&

LAT...LON 3603 7969 3577 7970 3569 7996 3592 8021
      3610 8011
TIME...MOT...LOC 0734Z 294DEG 13KT 3597 8006

BLAES
Special weather statement, Aug 2, 4:32 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
432 AM EDT THU AUG 2 2012

NCZ022-039-020930-
GUILFORD-RANDOLPH-
432 AM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH AND EXTREME
SOUTHERN GUILFORD COUNTIES THROUGH 530 AM EDT...

AT 431 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
RANDLEMAN...MOVING EAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THIS
STORM INCLUDE...FRANKLINVILLE...RAMSEUR...STALEY.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL RESULT IN RISES
ON STREAM AND CREEKS AND COULD PRODUCE SOME MINOR FLOODING OF LOW
LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND AREAS OF POOR
DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS.
MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING.

&&

LAT...LON 3595 7991 3596 7954 3564 7955 3553 7956
      3561 7996
TIME...MOT...LOC 0831Z 278DEG 24KT 3578 7984

BLAES
Special weather statement, Aug 2, 4:51 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
451 AM EDT THU AUG 2 2012

NCZ008-025-026-041-020945-
DURHAM-FRANKLIN-GRANVILLE-WAKE-
451 AM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN WAKE...EXTREME
SOUTHEASTERN GRANVILLE AND SOUTHWESTERN FRANKLIN COUNTIES THROUGH
545 AM EDT...

AT 451 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF PURNELL...OR ABOUT 7 MILES SOUTH OF CREEDMOOR...MOVING
SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...PURNELL...FALLS LAKE...WAKE
FOREST...YOUNGSVILLE...ROLESVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.

THIS INCLUDES INTERSTATE 540 BETWEEN EXITS 3 AND 20.
THIS INCLUDES INTERSTATE 440 BETWEEN EXITS 4 AND 12.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN BRANCHES AND BLOWING AROUND LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3605 7829 3583 7836 3580 7869 3593 7883
      3622 7856
TIME...MOT...LOC 0851Z 301DEG 11KT 3602 7865

BLAES
Special weather statement, Aug 2, 8:59 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
859 AM EDT THU AUG 2 2012

NCZ075>077-086-088-021400-
CUMBERLAND-HARNETT-HOKE-LEE-MOORE-
859 AM EDT THU AUG 2 2012

...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS HARNETT...MOORE...
LEE...CUMBERLAND AND HOKE COUNTIES THROUGH 1000 AM EDT...

AT 857 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH SMALL HAIL FROM CARTHAGE TO PINEVIEW...MOVING EAST AT 15
MPH.

SOME LOCATIONS IMPACTED
INCLUDE...OLIVIA...PINEVIEW...TIMBERLAKE...ANDERSON CREEK...FORT
BRAGG

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3495 7903 3493 7906 3499 7926 3512 7952
      3551 7955 3552 7936 3555 7930 3553 7928
      3557 7924 3556 7920 3563 7912 3553 7897
      3558 7892 3551 7868 3534 7853 3520 7865
      3503 7866 3490 7870 3488 7893
TIME...MOT...LOC 1257Z 279DEG 15KT 3533 7922

MWS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:40 PM EDTSpecial Weather StatementRAHGranville65 min
Aug 1, 10:44 PM EDTSpecial Weather StatementRAHGranville, Person61 min
Aug 2, 2:46 AM EDTSpecial Weather StatementRAHForsyth59 min
Aug 2, 3:36 AM EDTSpecial Weather StatementRAHRandolph54 min
Aug 2, 4:32 AM EDTSpecial Weather StatementRAHRandolph58 min
Aug 2, 4:51 AM EDTSpecial Weather StatementRAHWake54 min
Aug 2, 12:17 PM EDTSpecial Weather StatementRAHSampson, Wayne58 min
Aug 2, 12:33 PM EDTSpecial Weather StatementRAHHoke57 min
Aug 2, 12:36 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland28 min
Aug 2, 1:34 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson56 min
Aug 2, 2:08 PM EDTAreal Flood AdvisoryRAHJohnston, Nash, Wayne, Wilson112 min
Aug 2, 2:12 PM EDTSevere Thunderstorm WarningRAHCumberland48 min
Aug 2, 2:17 PM EDTSevere Thunderstorm WarningRAHNash58 min
Aug 2, 2:19 PM EDTSpecial Weather StatementRAHHalifax56 min
Aug 2, 2:42 PM EDTAreal Flood AdvisoryRAHCumberland108 min
Aug 2, 2:46 PM EDTSpecial Weather StatementRAHJohnston44 min
Aug 2, 3:12 PM EDTFlash Flood WarningRAHCumberland2 hr
Aug 2, 3:19 PM EDTSpecial Weather StatementRAHCumberland56 min
Aug 2, 3:21 PM EDTSevere Thunderstorm WarningRAHFranklin22 min
Aug 2, 3:30 PM EDTSevere Thunderstorm WarningRAHCumberland45 min
Aug 2, 3:32 PM EDTSpecial Weather StatementRAHHalifax43 min
Aug 2, 4:01 PM EDTSpecial Weather StatementRAHMoore59 min
Aug 2, 4:20 PM EDTSevere Thunderstorm WarningRAHMoore40 min
Aug 2, 4:24 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland51 min
Aug 2, 4:26 PM EDTSpecial Weather StatementRAHChatham64 min
Aug 2, 4:50 PM EDTAreal Flood AdvisoryRAHMoore68 min
Aug 2, 5:01 PM EDTAreal Flood AdvisoryRAHRichmond, Scotland88 min
Aug 2, 5:17 PM EDTSpecial Weather StatementRAHLee58 min
Aug 2, 5:21 PM EDTFlash Flood WarningRAHRichmond67 min
Aug 2, 5:33 PM EDTSevere Thunderstorm WarningRAHSampson40 min
Aug 2, 5:49 PM EDTSpecial Weather StatementRAHScotland56 min
Aug 2, 5:59 PM EDTSevere Thunderstorm WarningRAHRichmond, Scotland46 min
Aug 2, 6:56 PM EDTSpecial Weather StatementRAHAnson64 min
Aug 2, 7:15 PM EDTAreal Flood AdvisoryRAHAnson3 hr
Aug 2, 7:59 PM EDTSpecial Weather StatementRAHAnson61 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.